Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    619

week 6

ZAla3

279 views

I forgot to update last week but anyway Im probably going to be going off spironolactone very soon. I havent gotten my period since i started it and its almost been 2 months. In the beginning i just thought it was late because mine arent very regular but its been way too long. My parents are worried so I have to go to the doctor and then back to the derm to see whats wrong and most likely go on a different medication. Does this happen to other women on spironolactone?



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×